# SDR 95ZZZZ173

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Fs 1380
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE EXTERIOR, DENT IN FUSELAGE SKIN AT FS 1380 APPROX AT STRINGER 5R AREA.  CUT OUT DAMAGED AREA AS PER SRM 53-30-3.  INSTALLED REPAIR DOUBLER AS PER SRM 53-30-3 7 INCHES BY 8 INCHES .063 7075-T6.  TOTAL CYCLES 29,577.
